×

On the maximum rate of decay of solutions of parabolic differential inequalities. (English) Zbl 0198.14701


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Agmon, S., & L. Nirenberg, Lower bounds and uniqueness theorems for solutions of differential equations in a Hilbert space. Comm. Pure Appl. Math. 20, 207–229 (1967). · Zbl 0147.34603
[2] Lees, M., Asymptotic behavior of solutions of parabolic differential inequalities. Can. J. Math. 14, 626–631 (1962). · Zbl 0115.31002
[3] Masuda, K., On the exponential decay of solutions for some partial differential equations. J. Math. Soc. Japan 19, 82–90 (1967). · Zbl 0148.34603
[4] Ogawa, H., Lower bounds for solutions of differential inequalities in Hilbert space. Proc. Amer. Math. Soc. 16, 1241–1243 (1965). · Zbl 0143.16702
[5] Ogawa, H., Lower bounds for solutions of parabolic differential inequalities. Can. J. Math. 19, 667–672 (1967). · Zbl 0152.10202
[6] Protter, M. H., Properties of solutions of parabolic equations and inequalities. Can. J. Math. 13, 331–345 (1961). · Zbl 0099.30001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.